Grammy20

12d

Hey all, doc put me on Paxil. She said it would give me energy and make me want to get out more. But I just read it makes you tired! So which is it??

Depression

Drowsiness

Anxiety (Including GAD)

Chronic Restlessness and Agitation

View all
  • stormer

    12d

    I was on it but it's been a while, I don't take meds that cause weight gain I'm wondering if that's why I went off it?!? I was on Prozac for a while and I was ok. But like everything else that stopped too... Good luck I'd look at all the side effects before you decide to take it long term.

  • Molly_Grace

    12d

    It totally depends on your body's chemistry. Some people get drowsy, some people get energy. It's weird and you don't really know until you try it, unfortunately. This whole class of meds is pretty wild that way but luckily there are a bunch of choices.

  • Wisteria

    12d

    I haven't taken Paxil, but I do take Lexapro. It caused me a little drowsiness so I started taking it at night. That seems to work better for me. I need all the help I can get sleeping at night. Lol

  • dolphinblues

    12d

    I haven't taken it, but a friend did. It made her happy and more energetic. She said it was the best she had tried. It does depend on each person's chemistry though. Like all other meds, what works for one may not for another. I wish you luck!

  • Heaven197987

    12d

    It depends on the person I got bad side effects so my suggestion is the same to anyone that takes any psychological medication is if you feel worse stop taking and call your doctor

  • Gwen71

    12d

    It depends how it reacts you your body.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.